American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13J15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Dorin Popescu. Indecomposable Cohen-Macaulay modules and their multiplicities . Trans. Amer. Math. Soc. 323 (1991) 369-387. MR 979959.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Joseph Becker, J. Denef and L. Lipshitz. The approximation property for some $5$-dimensional Henselian rings . Trans. Amer. Math. Soc. 276 (1983) 301-309. MR 684510.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Silvio Greco and Rosario Strano. Quasicoherent sheaves over affine Hensel schemes . Trans. Amer. Math. Soc. 268 (1981) 445-465. MR 632537.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Gustave Efroymson. Solid $k$-varieties and Henselian fields . Trans. Amer. Math. Soc. 170 (1972) 187-195. MR 0318159.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1